Advertisement

Journal of Global Optimization

, Volume 37, Issue 2, pp 195–213 | Cite as

Existences theorems of systems of vector quasi-equillibrium problems and mathematical programs with equilibrium constraint

  • Lai-Jiu Lin
  • Huai-Wen Hsu
Original Article

Abstract

In this paper, we introduce systems of vector quasi-equilibrium problems and prove the existence of their solutions. As applications of our results, we derive the existence theorems for solution of system of vector quasi-saddle point problem, the existences theorems of a solution of system of generalized quasi-minimax inequalities, the mathematical program with equilibrium constraint, semi-infinite and bilevel problems.

Keywords

Quasi-equilibrium problem Mathematical programs with equilibrium constraint Minimax theorem Bilevel problem Quasi-saddle point problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin J.P., Cellina A. (1994) Differential Inchisions. Spring Verlag, Berlin, GermanyGoogle Scholar
  2. 2.
    Ansari Q.H., Lin L.J., Su L.B. (2005) System of simultaneous generalized vector quasi-equilibrium problems and their applications. J. Optim. Theory Appl. 127: 27–44CrossRefGoogle Scholar
  3. 3.
    Ansari Q.H., Chan W.K., Yang X.Q. (2004) The system of vector quasi-equilibrium problems with applications. J. Global Optim. 29(1): 45–57CrossRefGoogle Scholar
  4. 4.
    Ansari Q.H., Schible S., Yao J.C. (2000) System of vector equilibrium problems and its applications. J. Optim. Theory and Appl. 107: 547–557CrossRefGoogle Scholar
  5. 5.
    Ansari Q.H., Schible S., Yao J.C. (2003) The systems of generalized vector equilibrium problems with applications. J. Global Optim. 22: 3–16CrossRefGoogle Scholar
  6. 6.
    Ansari Q.H., Yao J.C. (2000) Systems of generalized variational inequalities and their applications. Appl. Anal. 76: 203–217CrossRefGoogle Scholar
  7. 7.
    Ansari Q.H., Yao J.C. (1999) An existence result for the generalized vector equilibrium problems. Appl. Math. lett. 12: 53–56CrossRefGoogle Scholar
  8. 8.
    Blum E., Oettli W. (1994) From optimization and variation inequilities to equilibrium problems. Math. Stud. 63: 123–146Google Scholar
  9. 9.
    Hou S.H., Yu H., Chen G.Y. (2003) On vector quasi-equilibrium problems with set-valued maps. J. Optim. Theory Appl. 119(3): 485–498CrossRefGoogle Scholar
  10. 10.
    Lin L.J. (2005) Existence theorems of simultaneous equilibrium problems and generalized vector quasi-saddle points. J. Global Optim. 32: 613–632CrossRefGoogle Scholar
  11. 11.
    Lin L.J. (2006) System of generalized vector quasi-equilibrium problem with application to fixed point theorem for a family of nonexpansive multivalued maps. J. Global Optim. 34: 15–32CrossRefGoogle Scholar
  12. 12.
    Lin, L.J.: Existence Theorems for Bilevel Problems with Applications to Mathematical Programs with Equilibrium constraints and Semi-infinite Problems. J. Optim. Theory and Appl. (2007)Google Scholar
  13. 13.
    Lin L.J., Tasi Y.L. (2005) On vector quasi-saddle points of set-valued maps. In: Eberhard A., Hadjisavvas N., Luc D.T., (eds). Generalized Convexity Generalized Monotonicity and Applications. Kluwer Academic Publishers, Dordrecht, The Netherlands, pp. 311–319CrossRefGoogle Scholar
  14. 14.
    Lin L.J., Still G. (2006) Mathematical Programs with Equilibrium Constraints: The structure of the feasible set and the existence of feasible points. Optimization, 55: 205–219CrossRefGoogle Scholar
  15. 15.
    Luc D.C. (1989) Theory of vector optimization. Lecture Notes in Economics and Mathematical Systems, Vol. 319. Springer, BerlinGoogle Scholar
  16. 16.
    Luo Z.Q., Pang J.S., Ralph D. (1997) Mathematical Programs with Equilibrium Constraint. Cambridge University Press, CambridgeGoogle Scholar
  17. 17.
    Tan N.X. (1995) Quasi-variation inequalities in topological linear locally convex Hausdorff spaces. Mathematische Nachrichter 122: 231–246CrossRefGoogle Scholar
  18. 18.
    Yuan G.X.-Z. (1999) KKM Theory and Applications in Nonlinear Analysis. Marcel Dekker Inc., New York, BaselGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2006

Authors and Affiliations

  1. 1.Department of MathematicsNational Changhua University of EducationChanghuaTaiwan, R.O.C

Personalised recommendations